# SDR SWAA2012092708047

- Difficulty date: September 22, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 29,365 hours, 17,079 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 6547532
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER FLANGE OF THE IN SPAR RIB CRACKED AT STA 138.70.  REPAIRED RIB IAW SRM.
